# SDR SWAA2019080635577

- Difficulty date: August 2, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 54,493 hours, 33,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF R1 DOOR EXTERIOR EMERGENCY EXIT LIGHT INOP.   R&R BATTERY PACK PER AMM.
